I had a hysterectomy 2 years ago but I started going into menopauase or pre-menopause at least a year before that. I started getting very warm all the time even in the winter. The hot flashes started getting real bad in the summer of 2009. And my vaginal area was losing its lubrication. I got the SottoPelle injection in January 2010. It helped with the hot flashes and the lubrication alot. I am still warm all the time but the extreme hot and cold flashes are gone. But my skin, scalp, and vaginal area itches alot very frequently through out the day. The only thing that has changed is the injection. My laundry soap, body soap, and everything else is the same so I believe that the injection is causing me to itch real bad. I am also getting a faint mustache and longish dark hairs on my chin. I can only hope that when this shot wears off in 4-6 months that my facial hair will go back to normal. I will not get the injection again, I would rather have the hot flashes than this itching and facial hair.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.